MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 PIPELINE FLEX W/SHIELD TECHNOLOGY; INTRACRANIAL ANEURYSM FLOW DIVERTER

MICRO THERAPEUTICS, INC. DBA EV3 PIPELINE FLEX W/SHIELD TECHNOLOGY; INTRACRANIAL ANEURYSM FLOW DIVERTER
Model Number PED2-475-30
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Aneurysm (1708); Visual Impairment (2138); Thrombosis/Thrombus (4440); Diplopia/Double Vision (4802)
Date of Event 03/25/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Maximum diameter 23 mm, dome height 23 mm, dome width 21 mm, neck size 8 mm.Parent artery diameter distal to aneurysm was 4.9 mm.Parent artery diameter proximal to aneurysm was 4.5 mm.Significant stasis was noted at the end of the procedure.Complete neck coverage at the end of the procedure was noted.Post implant aneurysm occlusion (raymond and roy) at the end of the procedure was class 3.The access vessel was the right femoral artery.Rist was not used.The study device was successfully implanted in the subject.Wall apposition was achieved.The side branches were covered by the pipeline (ophthalmic artery.No device flattening or twisting was identified.The site reported at 1 year follow-up a r&r of class 2.No parent artery stenosis, complete neck coverage, and complete wall apposition.Class 2 was also reported at 180-day follow-up imaging.Dapt (dual antiplatelet treatment) was administered (pru level 169%).Ancillary devices: reason coil(s) were used aneurysm felt too large to treat with primary flow diversion, primary guide catheter used bmx 96x90cm, primary intracranial support catheter phenom plus, primary microcathetermedtronic phenom 027.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information received reported the event was probable to index procedure, possible to device, and causal to disease.Core-lab has reported residual neck.Follow-up angio from (b)(6) 2024 showed the aneurysm appeared partially thrombosed with a residual neck filling.
 
Additional Manufacturer Narrative
B5 updated with additional information received.H6 conclusion/imdrf annex d coding updated based on all available information.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information received reported the study assessment of the patient diplopia event conclusion was adjudicated to indicate the event had a causal relationship to the procedure and remains possibly related to the device and/or antiplatelet treatment.The site assessment conclusion has not changed, thus it is indicated the site conclude the event had a causal relationship with the patient disease under study/aneurysm and was probably related to the procedure and possibly to the device.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information received reported the action of release of restrictive myopathy in both medial rectus muscles on (b)(6) 2025 was done.
 
Additional Manufacturer Narrative
B5 updated with additional information received.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information received reported patient symptom of diplopia was resolved and patient recovered as of 22-sep-2025.

Brand Name
PIPELINE FLEX W/SHIELD TECHNOLOGY
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key21773968
Report Number2029214-2025-00883
Device Sequence Number21372706
Product Code OUT
UDI-Device Identifier00763000284657
UDI-Public(01)00763000284657(17)270116(10)B680702
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P100018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPED2-475-30
Device Catalogue NumberPED2-475-30
Device Lot NumberB680702
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2025
Supplement Date Received by ManufacturerNot provided
04/11/2025
06/05/2025
06/25/2025
11/18/2025
Initial Report FDA Received Date04/04/2025
Supplement Report FDA Received Date04/07/2025
05/01/2025
06/23/2025
07/23/2025
12/10/2025
Date Device Manufactured01/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight76 KG